Vesties’ Village

Callie
Callie
@callie
Active Member
Joined: August 21, 2021 11:04 pm
Last seen: September 22, 2022 10:16 am
Topics: 0 / Replies: 33
Reply
RE: Covid-19 Vaccine side effects

A doctor saying that tinnitus is a side effect of the covid vaccine

4 months ago
Reply
RE: Covid-19 Vaccine side effects

If you’re in the U.K. please sign this petition. It’s close to 100,000 signatures now and it’s a petition to open a public enquiry into covid 19 vacci...

4 months ago
Reply
RE: Covid-19 Vaccine side effects

@ichi that’s good to hear. How long have you been taking the antihistamines? And are you now getting 7 hours?

4 months ago
Reply
RE: Covid-19 Vaccine side effects

@ashleyc unfortunately I still have the visual snow and floaters. I also have insomnia so the lack of sleep isn’t helping. I wish I had better news to...

4 months ago
Reply
RE: Covid-19 Vaccine side effects

@ichi Hi, I just saw your 11 month update post. Is that how long you’ve had the insomnia for? I also have insomnia. Has it got any better over time? A...

4 months ago
Reply
RE: Covid-19 Vaccine side effects

@lucrezia861 Yeah there’s so many you sometimes forget. Insomnia, vs, sparkling/white dots when I look at the sky, floaters, tinnitus, internal vibrat...

5 months ago
Reply
RE: Covid-19 Vaccine side effects

@lucrezia861 I wish we could all turn back time too. What other symptoms do you have?

5 months ago
Reply
RE: Covid-19 Vaccine side effects

@lucrezia861 hi! Unfortunately I still have the static. I wish I had better news to share. I also have other visual and neurological issues. How long ...

5 months ago
Reply
RE: Covid-19 Vaccine side effects

@thamollusk That’s great news! Really glad to hear that. It gives me and lot of people hope when they read that people are recovering! Yes this forum ...

7 months ago
Reply
RE: Covid-19 Vaccine side effects

@thamollusk You are right. I don’t post much on here but I’ve been reading posts on this forum since August last year and I think there are people tha...

7 months ago
Reply
RE: Covid-19 Vaccine side effects

Nearly 5 months out from this vaccine and I’ve noticed the ringing in my ear is getting louder. I thought it was getting better but it’s now so loud a...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@simplicity2378 I’m sorry to hear this. I totally understand what you mean 😞 It’s really, really rough. I always feel dizzy even when im sat down look...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

I’m been experiencing constant dizziness since last month. It’s so bad, even when I sit down. I saw an audiologist who said that I might have pppd and...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@pearl444 that’s really great to hear that your vision is improving!

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@sara90 hello, I’ll be 5 months post first vaccine too in December and also have vision issues and floaters.

10 months ago
Page 1 / 3